# SDR UPS00833347

- Difficulty date: June 21, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, INTERCOSTAL CRACKED ON AFT SIDE OF LT AFT ENTRY DOOR JAMB AT L9L.  REMOVED INTERCOSTAL, FAB NEW INTERCOSTAL FROM 7075-T6 .050 IAW DAC DWG 9251058, ALODINED AND PRIMED IAW 51-1-8, INSTALLED IAW 51-1-21, 51-3-0, 51-1-20D.
